On Centralizing and Strong Commutativity Preserving Maps of Semiprime Rings

Authors

  • Ö. Gölbaşı
  • Shuliang Huang
  • E. Koç

Abstract

We study some properties of centralizing and strong commutativity preserving maps of semiprime rings.

Published

25.02.2015

Issue

Section

Short communications

How to Cite

Gölbaşı, Ö., et al. “On Centralizing and Strong Commutativity Preserving Maps of Semiprime Rings”. Ukrains’kyi Matematychnyi Zhurnal, vol. 67, no. 2, Feb. 2015, pp. 279-85, https://umj.imath.kiev.ua/index.php/umj/article/view/1980.